RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 20, Issue 3  


Coding Theory
Generalized Shannon Codes
Yu. M. Shtar'kov
3
New Binary Linear Codes
Zh. G. Margaryan, G. L. Movsisyan
17
Twice-Universal Coding
B. Ya. Ryabko
24

Methods of Signal Processing
Signal Processing by the Nonparametric Maximum-Likelihood Method
A. S. Nemirovskii, B. T. Polyak, A. B. Tsybakov
29
On the Choice of Parametric Representation in Numerical Approximation and Encoding of Curves
V. G. Polyakov, E. Aidu, V. S. Nagornov, V. G. Trunov
47
On a Property of Distribution of a Class of Recursively Defined Stochastic Processes
M. B. Nevel'son
59
Minimax Testing of Hypotheses Defined by Moments
N. G. Cherkashin
70
On Almost-Certain Convergence of Multiple Kotel'nikov–Shannon Series
O. I. Klesov
79

orrespondence
On Representation of a Class of Continuous Functions by a Discrete Set of Their Values
D. O. Avetisyan
94
Error Estimation for Reconstruction of a Signal from a Finite Sample
S. A. Kas'yanyuk
96
Interval Distribution for the Output Message Flow in a Section of a Communication Network
V. Ya. Tolchan
101
On a Generalization of the Johnson Bound for Constant-Weight Codes
V. A. Zinov'ev
105

Chronicle
XI All-Union Workshop on Information Theory
109
  Problems of Information Transmission
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020